MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ZLB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight and ethnicity: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2021.Device evaluated by mfr: the device was not returned for analysis as the lens is not available for return.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.Other text : lens not available for return.
 
Event or Problem Description
It was reported that a zlb00 model intraocular lens(iol) was explanted from patient's right eye due to refractive error.Incision was enlarged to explant lens from patient's eye but no vitrectomy was done.This event was observed during post operative examination.There was also no delay in treatment.It was stated that suspect product is not available for return.No further information available.
 
Additional Manufacturer Narrative
Corrected data/additional data: additional details received states that there was no issue suspected with the lens and the patient was doing good at the time of discharge.Also, h6: health effect: impact code: was inadvertently coded in the initial mdr submitted as 4625.When it should not have been coded anyway.Moreover, surgeon details were provided.As a result the following fields have been updated: section e1: corrected data: first/ given name: richard j.Section e1: corrected data: last name: mukool.Section e2: corrected data: health professional: yes.Section e3: corrected data: occupation: physician.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12129709
Report Number2648035-2021-08096
Device Sequence Number11660680
Product Code MFK
UDI-Device Identifier05050474560659
UDI-Public(01)05050474560659(17)230911
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2023
Device Model NumberZLB00
Device Catalogue NumberZLB00U0190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR